MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM STAPLER; STAPLE, IMPLANTABLE
Catalog Number TL90
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Batch # p56c8p.Device evaluation summary: the analysis results showed that the tl90 device arrived with no apparent damage and with a trh90 partially loaded on the device.The reload was returned fully loaded with staples and damage was noted at the distal end.In addition, two reloads (tr90, tlh90) were received.The reloads (b, c) were received fully fired.The device was tested for functionality with a test reload and it cycled, fired, and all the staples formed as intended.The device fired without any difficulties and the staples were noted to have the proper b-formed shape.It should be noted that the reload will only fit and operate properly in the linear stapler for which it has been designed that is the tl90 device will only work with a tr90 reload and a tlh90 device will work with the trh90 reload.For more information please refer to the instructions for use.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, the reload would not fit.The stapler wouldn't fire.Case completed with another device of the same product code.There were no patient consequences reported.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8833600
Report Number3005075853-2019-20819
Device Sequence Number2390223
Product Code GDW
UDI-Device Identifier10705036013198
UDI-Public10705036013198
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2022
Device Catalogue NumberTL90
Device Lot NumberP92A7J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2019
Initial Report FDA Received Date07/26/2019
Patient Sequence Number1